MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300; LED LIGHT SOURCE

KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300; LED LIGHT SOURCE
Model Number TL300
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that on or about (b)(6) 2022, a patient burn occurred as a result of the light source not being turned off or on standby while camera (scope, light cable) was laying on the patient or patient drape during a cysto case.To date, we have been unable to obtain any further details on this case.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation.Our sales executive confirmed that there was no equipment malfunction and that the event was due to user error.

Brand Name
COLD LIGHT FOUNTAIN POWER LED 300
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188738
MDR Report Key15300713
Report Number9610617-2022-00251
Device Sequence Number15280643
Product Code NTN
UDI-Device Identifier04048551378830
UDI-Public04048551378830
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTL300
Device Catalogue NumberTL300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown